International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 602054 | https://doi.org/10.1155/S104895330100003X

L. Beghin, L. Nieddu, E. Orsingher, "Probabilistic analysis of the telegrapher's process with drift by means of relativistic transformations", International Journal of Stochastic Analysis, vol. 14, Article ID 602054, 15 pages, 2001. https://doi.org/10.1155/S104895330100003X

Probabilistic analysis of the telegrapher's process with drift by means of relativistic transformations

Received01 Dec 1999
Revised01 Jun 2000

Abstract

The telegrapher's process with drift is here examined and its distribution is obtained by applying the Lorentz transformation. The related characteristic function as well as the distribution are also derived by solving an initial value problem for the generalized telegraph equation.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views109
Downloads443
Citations